# SDR QXEA2012121101657

- Difficulty date: December 11, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 10,790 hours, 11,967 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 564.5 - 584.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S IS CORRODED STA 584.5-564.5.  CLEANED AFFECTED AREA AND BLENDED CORROSION WITH 100 PERCENT MATERIAL LOSS  NOTED, REMOVED FASTENERS COMMON TO SKIN FOM REF 51-26-00-02-01, 51-42-05-02-01 AND 51-21-00-00-02. MIN NOTED THICKNESS NOTED .054" REF NTM 51-00-04-910-801 PT 1, CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1. REMOVED 3 STRINGER CLIPS FOM IAW SRM 51-42-05-02-01, CUT STRINGER IAW RD 8/4-53-5039.  CONFIRMED STRINGER CUT LINES CRACK FREE REF NTM 51-00-06-910-801 PT 1.  MATCH DRILLED STRINGER IAW RD 8/4-53-5039.  FABRICATED PACKER IAW RD 8/4-53-5039.
